MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive architect havab-igg result generated on the architect i2000sr processing module for one patient.The sample was repeated and nonreactive results were obtained.The customer stated all the retest results were from the same sample.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): on (b)(6) 2024 sid (b)(6) (b)(6) result = 1.08 s/co (reactive).(b)(6) 2024 sid (b)(6) (b)(6) result = 0.95 s/co (non-reactive).(b)(6) 2024 sid (b)(6) (b)(6) result = 0.12 s/co (non-reactive).(b)(6) 2024 sid (b)(6) (b)(6) result = 0.12 s/co (non-reactive).(b)(6) 2024 sid (b)(6) (b)(6) result = 0.17 s/co (non-reactive).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: all the sids were from one patient.Sids = (b)(6).This issue was previously reported under mdr number 3002809144-2024-00196 under a different suspect device.The field service representative (fsr) inspected the instrument, and performed troubleshooting but was unable to determine a single definitive cause of the discrepant result.The architect i2000sr processing module was considered the likely cause.An instrument service history review revealed no additional service tickets associated with false reactive architect havab-igg results reported for (b)(6).A review of tracking and trending of the immunoassay systems did not identify any similar issues related to the architect system or discrepant results as described in this complaint.The device history record was reviewed, and no non-conformances or deviations was identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect i2000sr processing module serial number (b)(6) was identified.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19809718
Report Number3016438761-2024-00422
Device Sequence Number20927799
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HAVAB IGG RGT 400T, 06C29-22, (B)(6)
Patient SexUnknown